MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000247261

Медицинская библиотека · Dermatology (Basel, Switzerland) · 1993

Fluconazole-induced toxic epidermal necrolysis in a patient with human immunodeficiency virus infection.

Azón-Masoliver A, Vilaplana J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Patients with human immunodeficiency virus (HIV) infection are prone to severe drug reactions, mainly from sulfonamides. We report the case of a 33-year-old male patient with HIV infection (group IV C-2 of CDC staging system) that developed a toxic epidermal necrolysis (TEN) affecting more than 70% of the body surface area and severe mucosal involvement after starting fluconazole for a recurrent oral thrush with dysphagia. This is to our knowledge the first reported case of TEN due to fluconazole.

Для цитирования: Azón-Masoliver A, Vilaplana J. Fluconazole-induced toxic epidermal necrolysis in a patient with human immunodeficiency virus infection.. Dermatology (Basel, Switzerland). 1993. DOI: 10.1159/000247261.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.